# SDR CALA2011070700460

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 38,745 hours, 14,496 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E FRONT SPAR FOUND CORROSION AT OFFS 449 AREA L WING L/E FRONT SPAR WEB.  CORROSION REMOVED AS PER SRM 51-10-02, REMOVED AREA DEPTH 0.121" (ORG. 0.185") WIDTH 1"X LENGTH 3" OUT OF SRM 57-20-10 ALLOWABLE DAMAGE 1 FIG 103 LIMIT AND FRONT SPAR WEB CORROSION AREA REPAIRED AS PER ECRA 5711-01113 REV A AND FORM 44.0008 ATTACHED ITEM 1-20 ACCOMPLISHED.
